# SDR QXEA2012012600096

- Difficulty date: January 22, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAG DOOR - DOOR SUPPORT STRUCTURE - LOWEST FWD AND AFT INTERCOSTALS ARE BENT. ACFT IS DOWN FOR C-CHECK.  REMOVED THE LOWEST FWD AND AFT INTERCOSTALS IAW SRM 51-42-05-02-01.  INSTALLED NEW LOWER FWD AND AFT INTERCOSTAL IAW SRM 51-42-05-02-01.
